# SDR RAIA0007018

- Difficulty date: July 15, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 11,513 hours, 10,036 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14155090403
- Condition: Failed
- Location: Horiz Stab Le
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BWI- WING ANTI-ICE FAULT LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED WING DEICE SYS PER MEL.  MAINTENANCE REPLACED LEFT HORIZONTAL STABILIZER LEADING EDGE/BOOT.
